
Please use this identifier to cite or link to this item:
http://dspace.bits-pilani.ac.in:8080/jspui/handle/123456789/11402
Title: | Superconvergent discontinuous Galerkin methods for nonlinear parabolic initial and boundary value problems |
Authors: | Yadav, Sangita |
Keywords: | Mathematics DGM Nonlinear parabolic problems Numerical experiments |
Issue Date: | Sep-2019 |
Publisher: | De Gruyter |
Abstract: | In this article, we discuss error estimates for nonlinear parabolic problems using discontinuous Galerkin methods which include HDG method in the spatial direction while keeping time variable continuous. When piecewise polynomials of degree k ⩾ 1 are used to approximate both the potential as well as the flux, it is shown that the error estimate for the semi-discrete flux in L∞(0, T; L2)-norm is of order k + 1. With the help of a suitable post-processing of the semi-discrete potential, it is proved that the resulting post-processed potential converges with order of convergence O(√log(T/h2)hk+2) in L∞(0, T; L2)-norm. These results extend the HDG analysis of Chabaud and Cockburn [Math. Comp. 81 (2012), 107–129] for the heat equation to non-linear parabolic problems. |
URI: | https://www.degruyter.com/document/doi/10.1515/jnma-2018-0035/html?lang=en http://dspace.bits-pilani.ac.in:8080/xmlui/handle/123456789/11402 |
Appears in Collections: | Department of Mathematics |
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.